RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 157, Number 3  


This issue is devoted to Vasilii Sergeevich Vladimirov on his 85th birthday
The question of the asymptotic behavior as $|t|\to\infty$ of boundary value problem solutions for $p$-adic strings
V. S. Vladimirov
325
Cauchy problem on non-globally hyperbolic space-times
I. Ya. Aref'eva, I. V. Volovich, T. Ishiwatari
334
A strengthening of the interior Hölder continuity property for solutions of the Dirichlet problem for a second-order elliptic equation
A. K. Gushchin
345
Zeta-nonlocal scalar fields
B. G. Dragovich
364
Applications of Tauberian theorems in some problems in mathematical physics
Yu. N. Drozhzhinov, B. I. Zavialov
373
Evolution systems on a lattice
V. V. Zharinov
391
Equivalence of commutation relations
E. I. Zelenov
406
Toward an ultrametric theory of turbulence
S. V. Kozyrev
413
Model Dirac–Maxwell equations with pseudounitary symmetry
N. G. Marchuk
425
A sufficient condition for the existence of limit values of solutions of an elliptic equation on the boundary
V. P. Mikhailov
436
Twistor quantization of loop spaces of compact Lie groups
A. G. Sergeev
450
Clustering in an ideal gas in nanostructures as a Bose-condensation-type phenomenon in an asymptotically probabilistically quantized space
V. P. Maslov
468
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019